뇌혈관조영술 후 발생한 고신호강도급성재관류표지자 영상을 보인 조영제유발뇌병증 의증
Hyperintense Acute Reperfusion Marker on FLAIR in Patient with Possible Contrast-Induced Encephalopathy Following Cerebral Angiography
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Contrast-induced encephalopathy (CIE) is a rare complication of angiography and endovascular intervention following administration of iodinated intravenous contrast agents. Neuroimaging findings of CIE usually show cerebral edema, leptomeningeal enhancement, and parenchymal signal abnormality on fluid-attenuated inverse recovery (FLAIR). Hyperintense acute reperfusion marker (HARM) generally implies an enhancement of the subarachnoid cerebrospinal fluid space on brain FLAIR imaging in cases of acute ischemic stroke or hyperperfusion syndrome. We report a case of possible CIE following cerebral angiography, accompanied by HARM sign.
Abstract
Contrast-induced encephalopathy (CIE) is a rare complication of angiography and endovascular intervention following administration of iodinated intravenous contrast agents. Neuroimaging findings of CIE usually show cerebral edema, leptomeningeal enhancement, and parenchymal signal abnormality on fluid-attenuated inverse recovery (FLAIR). Hyperintense acute reperfusion marker (HARM) generally implies an enhancement of the subarachnoid cerebrospinal fluid space on brain FLAIR imaging in cases of acute ischemic stroke or hyperperfusion syndrome. We report a case of possible CIE following cerebral angiography, accompanied by HARM sign.
참고문헌 (10)
- Li M, "Risk factors of transient cortical blindness after cerebral angiography : a multicenter study", Front Neurol, 10, pp.1005~ (2019)
- 박준철, "A Case of Unusual Presentation of Contrast-induced Encephalopathy after Cerebral Angiography Using Iodixanol", Journal of Cerebrovascular and Endovascular Neurosurgery, 19(3), pp.184~188 (2017), 대한뇌혈관외과학회[DOI]
- Köhrmann M, "The hyperintense acute reperfusion marker on fluid-attenuated inversion recovery magnetic resonance imaging is caused by gadolinium in the cerebrospinal fluid", Stroke, 43, pp.259~261 (2012)
- Spina R, "Contrast-induced encephalopathy following cardiac catheterization", Catheter Cardiovasc Interv, 90, pp.257~268 (2017)
- Chisci E, "A case of contrast-induced encephalopathy using iodixanol", J Endovasc Ther, 18, pp.540~544 (2011)
- Kocabay G, "The diagnosis of contrast-induced neurotoxicity", Vascular, 22, pp.391~392 (2014)
- Stacul F, "Current iodinated contrast media", Eur Radiol, 11, pp.690~697 (2001)
- Junck L, "Neurotoxicity of radiological contrast agents", Ann Neurol, 13, pp.469~484 (1983)
- Förster A, "Hyperintense acute reperfusion marker on FLAIR in a patient with transient ischemic attack", Case Rep Radiol, 2016, pp.9829823~ (2016)
- 이은경, "Importance of Contrast-Enhanced Fluid-Attenuated Inversion Recovery Magnetic Resonance Imaging in Various Intracranial Pathologic Conditions", Korean Journal of Radiology, 17(1), pp.127~141 (2016), 대한영상의학회[DOI]
